# SDR SWAA2013030613359

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 19,830 hours, 11,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
